# SDR IPXA2023081710329

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 33,119 hours, 20,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS INOP REMOVED & REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY W/REF TO M/M  33-51-07-862-054, OPS CHECK GOOD
